# SDR VNAA2013070900005

- Difficulty date: July 9, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 22,680 hours, 22,826 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Manifold
- Condition: Cracked
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACFT FAILED TO PRESSURIZE AFTER TAKEOFF.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT, FOUND MAIN FEED MANIFOLD CRACKED, R & R MAIN FEED MANIFOLD AND PERFORMED CHECKS USING AMM. ACFT RELEASED FOR SERVICE.
